Nasseri, Hadi, Bavandi, Salim. (1400). A Fractile Model for Stochastic Interval Linear Programming Problems. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 14(2), 321-331. doi: 10.22094/joie.2021.566423.1558
Hadi Nasseri; Salim Bavandi. "A Fractile Model for Stochastic Interval Linear Programming Problems". نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 14, 2, 1400, 321-331. doi: 10.22094/joie.2021.566423.1558
Nasseri, Hadi, Bavandi, Salim. (1400). 'A Fractile Model for Stochastic Interval Linear Programming Problems', نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 14(2), pp. 321-331. doi: 10.22094/joie.2021.566423.1558
Nasseri, Hadi, Bavandi, Salim. A Fractile Model for Stochastic Interval Linear Programming Problems. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1400; 14(2): 321-331. doi: 10.22094/joie.2021.566423.1558


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.